MathSciNet Relay Station
MathSciNet bibliographic data
MR1214423 (93k:60208) 60J65
Pitman, James W.; Yor, Marc Dilatations d'espace-temps, réarrangements des trajectoires browniennes, et quelques extensions d'une identité de Knight. (French) [Spacetime dilatations, rearrangements of Brownian trajectories and some extensions of an identity of Knight] C. R. Acad. Sci. Paris Sér. I Math. 316 (1993), no. 7, 723–726.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement